Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Headache , shortness of breath , fast heart rate , and a pinching feeling in the chest. What could be the reason for this?

does my friend need to go to the emergency room? please help...? he said that he has a headache , shortness of breath , fast heart rate , and a pinching feeling in the chest . he said it s been going on for the past hour. i asked if he had taken any drugs ( tylenol , or even illegal) and he said no. does anyone know what this can be symptons of? he seems fine but we re talking online so it s kind of different...he said he doesnt want to go to the emergency room when i recommended it and his parents recommended it, too. it s almost 10pm here where i live so there arent any doctors available. can anyone help me? are you sure he should take any type of medicine? what if his heart reacts to it or something? i told him not to take any medications just to be safe...he s joking around like usual but i m still a little worried. he s also not responding to me right now...he does that alot but maybe i m just being paranoid? im sorry i didnt include this; he s 15. he said he just came out of the shower and it went away...i m still alittle worried..he said that his parents said he doesnt have to go to the ER still alittle worried because stuff like that doesnt pop out of the blue. by the way we re not in the same house talking to him online.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
my husband had this and we waited to go to the doc during bus. hours and the doc said to never wait when the heart is involved. my husband had a panic attack which is not a heart attack but sure feels like it. i used to get them ALOT. the best thing for him to do is go to the ER and got to a dark room and relax.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor